SciELO - Scientific Electronic Library Online

 
vol.32 issue2The stability of fuzzy approximately Jordan mappingsAn approximation formula for n! author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AIYUB, M. Some new generalized I-convergent difference sequence spaces defined by a sequence of moduli. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.2, pp.159-171. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000200005.

In this articlewe introduce the sequence space and for the of sequence of modulii F = (/¾) and given some inclusion relations. These results here proved are analogus to those by M.Aiyub [1](Global Journal of Science Frontier Research Mathematics and Decision Sciences 12(9)(2012),32-36).

Keywords : Ideal, filter; sequence of moduli; difference sequence space; I-convergent sequence space.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License